MathSciNet Relay Station
MathSciNet bibliographic data
MR650114 58F05
Dubrovin, B. A. Completely integrable Hamiltonian systems that are associated with matrix operators, and Abelian varieties. (Russian) Funkcional. Anal. i Priložen. 11 (1977), no. 4, 28–41, 96.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement